# SDR A6WA201040492

- Difficulty date: May 22, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strip
- Part number: 22850080108
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE UPPER NOSE COWL AFT EDGE STRIP IS CHAFED.  R & R WITH SERVICEABLE AFT EDGE STRIP PN 228-50080-108 IAW CMM 71-14-01.
